# SDR 95FDEA01351

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY, BS 720B STR 27 TO 28L WL 148 ON THE SHEAR TIE.  REMOVED CORRODED SHEAR TIE, BS 720B STR 27 TO 28L AND REPAIRED PER FEDEX SRM 53-10-4.
